# SDR USAA2012012300034

- Difficulty date: January 20, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 78,195 hours, 14,554 cycles
- Engine: Ge CF680C2B2
- Engine time: 80,727 hours, 14,873 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Servo Valve
- Part number: 5223050
- Condition: Failed
- Location: Rt Engine
- Part time: 70,127 hours
- Component: Mec, Woodward
- Component part number: 8061874
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL  FLT 723  EN ROUTE DUB TO PHL. R ENG LOW OIL PRESS ON LANDING ROLL OUT; PRECEDED BY R GEN OFF INTERMITTENT INDICATIONS ON FINAL APPROACH.  RIGHT ENGINE SHUTDOWN AT 1937Z.  RIGHT OIL PRESSURE LESS THAN 10.  REMOVED AND REPLACED ENGINE MEC ASSY.  GRD RUN UP TEST GOOD.  NO LEAKS.  VENDOR SHOP FINDINGS: OVERHAULED UNIT.  N2 TRACKING SERVO VALVE FOUND FAILED.
